EconPapers    
Economics at your fingertips  
 

On the rate of convergence of the ECME algorithm

Abdallah Mkhadri

Statistics & Probability Letters, 1998, vol. 37, issue 1, 81-87

Abstract: This paper deals with the matrix rate of convergence of the ECME algorithm, a simple extention of EM and ECM algorithms proposed recently by Liu and Rubin. We establish a general formula for the matrix rate of convergence of ECME which is a generalization of the result of Liu and Rubin.

Keywords: Incomplete; data; Missing; data; EM; algorithm; ECM; algorithm; ECME; algorithm; Rate; of; convergence (search for similar items in EconPapers)
Date: 1998
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(97)00103-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:37:y:1998:i:1:p:81-87

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:37:y:1998:i:1:p:81-87